MAUDE Adverse Event Report: LIFE SPINE, INC. NAUTILUS; PEDICLE SCREW FIXATION

LIFE SPINE, INC. NAUTILUS; PEDICLE SCREW FIXATION
Model Number 116-536
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product wasn't retuned as part of the k-wire was retained in the patient.From the xray images received the kwire is perpendicular to the screw, so without further information we are unable to determine the cause of the kwire breaking.
 
Event or Problem Description
K-wire threaded tip broke off in patient si pedicle.

Brand Name
NAUTILUS
Common Device Name
PEDICLE SCREW FIXATION
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
MDR Report Key9618307
Report Number3004499989-2020-00001
Device Sequence Number13578859
Product Code NKB
UDI-Device Identifier00190837084981
UDI-Public00190837084981
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number116-536
Device Catalogue Number116-536
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/02/2020
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR